# SDR SIMA20140510004

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 25,840 hours, 24,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070009520
- Part serial: 6263
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT NEEDS REPLACING.  STRONG CHEMICAL ODOR COMING FROM BATTERIES OF FLASHLIGHT.  R & R FIRST OFFICER'S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECK GOOD.
